Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 15 found articles
 
 
  Some Sufficient Conditions for Generalized Bessel Functions Associated with Conic Regions
 
 
Title: Some Sufficient Conditions for Generalized Bessel Functions Associated with Conic Regions
Author: Porwal, Saurabh
Ahmad, Moin
Appeared in: Vietnam journal of mathematics
Paging: Volume 43 (2014) nr. 1 pages 163-172
Year: 2014
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands